Research Article
Generalized Cigler’s Polynomials with Generalized Homogeneous \(q\)-Shift Operator
* Corresponding author
Abstract
This study employs the generalized homogeneous \(q\)-shift operator, defined as \(\displaystyle\ _{r+1}\Phi_s \left(\begin{array}{c} q^{-\alpha},\alpha_1, \cdots, \alpha_{r}\\ \beta_1,\cdots, \beta_s\\ \end{array}; q,q^\alpha \rho D_{\chi\psi} \right)\). Subsequently, by utilizing this operator, we derive several polynomials' \(q\)-identities. These derived identities include the generating function, the Rogers' formula, Mehler's formula along with its extension, and three distinct mixed generating functions for the generalized Cigler's polynomials \(\mathcal{C}^{(\alpha-n)}_{n}(\boldsymbol{\alpha}, \boldsymbol{\beta},\chi,\psi,\rho|q)\). Furthermore, we establish a transformational identity linking various generating functions specifically for \(\mathcal{C}^{(\alpha-n)}_n(\boldsymbol{\alpha}, \boldsymbol{\beta},\chi,\psi,\rho|q)\). Finally, by proposing certain specific values for \(\mathcal{C}^{(\alpha-n)}_n(\boldsymbol{\alpha}, \boldsymbol{\beta},\chi,\psi,\rho|q)\), we establish new identities for the extended Verma-Jain polynomials \(V^{(\textbf{a};\textbf{c})}_n(x,y,z|q)\) and a related class of generalized \(q\)-hypergeometric polynomials \(\Psi^{(\textbf{a};\textbf{b})}_n(x,y,z|q)\).
How to Cite
A. F. Jaber, H. L. Saad, Generalized Cigler’s Polynomials with Generalized Homogeneous \(q\)-Shift Operator, Int. J. Anal. Appl. 24 (2026), 219. https://doi.org/10.28924/2291-8639-24-2026-219
BibTeX
@article{Jaber2026,
author = {Jaber, Ahmed F. and Saad, Husam L.},
title = {Generalized Cigler’s Polynomials with Generalized Homogeneous \(q\)-Shift Operator},
journal = {Int. J. Anal. Appl.},
volume = {24},
year = {2026},
pages = {219},
doi = {10.28924/2291-8639-24-2026-219}
}References
- [1] M.A. Abdlhusein, Two Operator Representations for the Trivariate $q$-Polynomials and Hahn Polynomials, Ramanujan J. 40 (2015), 491–509. https://doi.org/10.1007/s11139-015-9731-7.
- [2] S. Abdul-Ghani, M. Abdlhusein, H. Saad, Different Operators for the Polynomials $S_n(\delta$, $\zeta$, $\lambda|q)$, Asia Pac. J. Math. 11 (2024), 53. https://doi.org/10.28924/APJM/11-53.
- [3] S.A. Abdul-Ghani, H.L. Saad, Applications of q-Difference Equation and Homogeneous q-Shift Operator r$\Phi$s(Dxy) in q-Polynomials, Partial Differ. Equ. Appl. Math. 8 (2023), 100536. https://doi.org/10.1016/j.padiff.2023.100536.
- [4] S.A. Abdul-Ghani, H.L. Saad, The Generalized Homogeneous $q$-Shift Operator r $_r\Phi_s(D_{xy})$ for $q$-Identities and q-Integrals, Iraqi J. Sci. 64 (2023), 5815–5829. https://doi.org/10.24996/ijs.2023.64.11.29.
- [5] S.A. Abdul-Ghani, H.L. Saad, Applications of the Generalized Homogeneous q-Shift Operator in q-Polynomials, TWMS J. Appl. Eng. Math. 14 (2024), 473–494.
- [6] S.A. Abdul-Ghani, H.L. Saad, Generalized q-Difference Equation for Generalized Cigler's Polynomials, Bol. Soc. Parana. Mat. 43 (2025), 1–23. https://doi.org/10.5269/bspm.77414.
- [7] W.A. Al-Salam, L. Carlitz, Some Orthogonal q-Polynomials, Math. Nachr. 30 (1965), 47–61. https://doi.org/10.1002/mana.19650300105.
- [8] M.A. Arif, H.L. Saad, q-Difference Equations for the Operator $\widetilde E(x,a;\theta)$ and Their Applications for the Polynomials $h_n(a,b,x|q^{-1})$, Iraqi J. Sci. 64 (2023), 3000–3010. https://doi.org/10.24996/ijs.2023.64.6.28.
- [9] M.A. Arif, H.L. Saad, The Homogeneous q-Difference Operator and the Related Polynomials, TWMS J. Appl. Eng. Math. 13 (2023), 1537–1550.
- [10] M.A. Arif, H.L. Saad, A q-Difference Equation Approach for Generalized Al-Salam-Carlitz Polynomials, Palestine J. Math. 14 (2025), 379–395.
- [11] J. Cao, Bivariate Generating Functions for Rogers-Szegö Polynomials, Appl. Math. Comput. 217 (2010), 2209–2216. https://doi.org/10.1016/j.amc.2010.07.021.
- [12] J. Cao, q-Difference Equations for Generalized Homogeneous q-Operators and Certain Generating Functions, J. Differ. Equ. Appl. 20 (2013), 837–851. https://doi.org/10.1080/10236198.2013.823955.
- [13] J. Cao, Homogeneous q-Difference Equations and Generating Functions for q-Hypergeometric Polynomials, Ramanujan J. 40 (2015), 177–192. https://doi.org/10.1007/s11139-015-9676-x.
- [14] J. Cao, H.M. Srivastava, Y. Zhang, Carlitz's q-Operators for the Generalized Homogeneous Hahn Polynomials, Math. Methods Appl. Sci. 48 (2025), 12448–12462. https://doi.org/10.1002/mma.11038.
- [15] W.Y.C. Chen, A.M. Fu, B. Zhang, The Homogeneous q-Difference Operator, Adv. Appl. Math. 31 (2003), 659–668. https://doi.org/10.1016/S0196-8858(03)00040-X.
- [16] W.Y.C. Chen, Z.G. Liu, Parameter Augmentation for Basic Hypergeometric Series, II, J. Combin. Theory Ser. A 80 (1997), 175–195. https://doi.org/10.1006/jcta.1997.2801.
- [17] W.Y.C. Chen, H.L. Saad, On the Gosper-Petkovšek Representation of Rational Functions, J. Symb. Comput. 40 (2005), 955–963. https://doi.org/10.1016/j.jsc.2005.01.007.
- [18] G. Gasper and M. Rahman, Basic Hypergeometric Series, 2nd ed., Cambridge University Press, Cambridge, MA, 2004.
- [19] W. Hahn, Über Orthogonalpolynome, die q-Differenzengleichungen Genügen, Math. Nachr. 2 (1949), 4–34. https://doi.org/10.1002/mana.19490020103.
- [20] R.H. Jaber, H.L. Saad, Applications of the Finite Operator $\ _3\mathscr{E}_2\left(\begin{array}{c}q^{-N},a,b\\c,d\\\end{array}; q, -f\theta\right)$ for the Polynomials $B_n(a,b,c,d,f,x,y|q)$, Iraqi J. Sci. 64 (2023), 783–797. https://doi.org/10.24996/ijs.2023.64.2.24.
- [21] A.F. Jaber, H.L. Saad, The Homogeneous q-Shift Operator for Cigler's Polynomials, Asia Pac. J. Math. 12 (2025), 83. https://doi.org/10.28924/APJM/12-83.
- [22] N.Q. Mohammed, H.L. Saad, The Homogeneous q-Shift Operator for Polynomials with Double q-Binomial Coefficients, Asia Pac. J. Math. 12 (2025), 93. https://doi.org/10.28924/APJM/12-93.
- [23] P. Rajkovic, S.D. Marinkovic, Differentiating Under q-Integral Sign, Hacettepe J. Math. Stat. 54 (2025), 921–927. https://doi.org/10.15672/hujms.1406520.
- [24] F.A. Reshem, H.L. Saad, Generalized q-Difference Equation of the Generalized q-Operator $_r\Phi_s(\theta)$ and Its Application in q-Integrals, Partial Differ. Equ. Appl. Math. 7 (2023), 100517. https://doi.org/10.1016/j.padiff.2023.100517.
- [25] F.A. Reshem and H.L. Saad, Generalized $q$-difference equation for the generalized $q$-operator $_t\Phi_s(D_q)$ and its applications in $q$-polynomials, Palest. J. Math. 13 (2024) 181-200.
- [26] F.A. Reshem, H.L. Saad, Applications of q-Difference Equation and q-Operator $_r\Phi_s(\theta)$ in q-Polynomials, Iraqi J. Sci. 65 (2024), 1459–1475. https://doi.org/10.24996/ijs.2024.65.3.24.
- [27] F.A. Reshem, H.L. Saad, Generalized $q$-Difference Equation for the Generalized $q$-Operator $_r\Phi_s(D_q)$ and Its Applications in $q$-Integrals, TWMS J. App. Eng. Math. 14 (2024), 756–774.
- [28] S. Roman, More on the Umbral Calculus, with Emphasis on the q-Umbral Calculus, J. Math. Anal. Appl. 107 (1985), 222–254. https://doi.org/10.1016/0022-247x(85)90367-1.
- [29] H.L. Saad, S.A. Abdul-Ghani, Generalized Homogeneous q-Shift Operator Applied for Generalized Cigler's Polynomials, Bol. Soc. Paran. Mat. 43 (2025), 1–18. https://doi.org/10.5269/bspm.76720.
- [30] H.L. Saad, M.A. Arif, The Homogeneous q-Shift Operator and the Generalized Al-Salam-Carlitz Polynomials, Palestine J. Math. 13 (2024), 371–384.
- [31] H.L. Saad, H.J. Hassan, Applications of the Operator $_r\Phi_s$ in $q$-Polynomials, TWMS J. Appl. Eng. Math. 13 (2023), 696–709.
- [32] H.L. Saad, S.M. Khalaf, The Generalized q-Operator $_r\Phi_s$ and Its Applications in q-Identities, TWMS J. Appl. Eng. Math. 13 (2023), 1137–1149.
- [33] H.M. Srivastava, M.A. Abdlhusein, New Forms of the Cauchy Operator and Some of Their Applications, Russ. J. Math. Phys. 23 (2016), 124–134. https://doi.org/10.1134/s1061920816010118.
- [34] H.M. Srivastava, A.K. Agarwal, Generating Functions for a Class of q-Polynomials, Ann. Mat. Pura Appl. 154 (1989), 99–109. https://doi.org/10.1007/bf01790345.
- [35] H.M. Srivastava, S. Arjika, A General Family of q-Hypergeometric Polynomials and Associated Generating Functions, Mathematics 9 (2021), 1161. https://doi.org/10.3390/math9111161.
- [36] X.F. Wang, J. Cao, q-Difference Equations for the Generalized Cigler's Polynomials, J. Differ. Equ. Appl. 24 (2018), 479–502. https://doi.org/10.1080/10236198.2017.1422247.
- [37] Z. Zhang, J. Wang, Two Operator Identities and Their Applications to Terminating Basic Hypergeometric Series and q-Integrals, J. Math. Anal. Appl. 312 (2005), 653–665. https://doi.org/10.1016/j.jmaa.2005.03.064.